I was prescribed Trazodone in early June. I was taking it for a month and in the course of that time my hair was falling out. Before taking this medication I had a head full of healthy, thick hair. My hair loss is at 30% and continues to shed. Both my PCP and dermatoogist I was referred to keep saying my hair loss is due to stress and anxiety. I completely disagree! My hair loss only occurred having been on this drug in the course of a month! I also read this is a very rare side effect. It just so happned that this rare side effect, affected me! I just want some sort of reassurance that my hair will grow back, or when this will stop? I already have small bald spots on my scalp from all the hair loss. Can anyone with any similiar experience tell me anything positive? I'm severely depressed from all of this hair loss and nobody can give me any sort of definitive answer. I'm a healthy 35 year old woman with no other health issues.